# SDR USAA070607

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 WL 216 LBBL 12, 178 BULKHEAD WEB CRACK.  INSTALLED DOUBLER & FILLER PER SRM 53-10-08, FIG 201 REPAIR 9, DEFECT SIZE:  5 INCHES.
